# SDR LR7A9961

- Difficulty date: September 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N402LC
- Make and model: Lkheed 382G
- Aircraft serial: 4698
- System (JASC): 6120 · Propeller Controlling System
- Part: Valve
- Part number: 582855
- Condition: Defective
- Location: Nr 4 Prop
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

NR 4 ENGINE SHUTDOWN AT 0725Z DUE PROPELLER RPM OUT OF LIMITS IN MECHANICAL AND NORMAL MODES.  LANDED AS SCHEDULED AT OKO WITHOUT INCIDENT.  REPLACED NR 4 VALVE HOUSING IAW HN 61135 AND HN7101.
